# SDR TRBA2008012

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 16,766 hours, 19,099 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: S5411040400851
- Part serial: NSN
- Condition: Separated
- Location: Lt Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

LOST LT ENGINE OUTBOARD COWLING ON TAKEOFF.  ON APPROACH LT ENGINE GAVE FIRE WARNING.  MADE PRECAUTIONARY ENGINE SHUT DOWN AND DISCHARGED FIRE BOTTLE.  REMOVED AND REPLACED LT ENGINE HINGE COWLING AND UPPER BEAM IAW ATR JIC 54-00-00 AND 54-12-61, FOR MORE INFO SEE NRWC NR 200402 AND 200554.  REPLACED LEFT ENGINE FIRE EXTINGUISHER BOTTLE IAW JIC 26-21-71.  ALSO REPLACED LT ENGINE FIRE BOTTLE AGENT NR 1 SQUIBB CARTRIDGE IAW JIC 26-21-72.  OPT SATISFACTORY AT THIS TIME.
